Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Squinting in eye with bright lights, watering on not squinting. What could the cause be?

Iam 57 yrs old.For about the past year, whenever i am in a room with bright lights,sunlight,on the computer as the screen is bright I squit to see better.the bright lights make me squint just like the eyessee better when i do that.If i dont squint my eyes feel like they are straining or they feel like they will water.they dont water cause i dont give them a chance cause then they squint and it ok.If there is a bright light and i put my hand by my eyebrows to make a sheild they are fine.In the sun i wear sunglasses over my glasses.Even on a day when it isnt sunny but on the bright side i wear my sunglasses.Cloudy day iam good.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Nov 2012
The eyes are having an aversion reaction to light, this could be due to cataract, refractive error or dryness . Get an eye check up to rule out above mentioned conditions
Take care
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor